Monday, September 22, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Wednesday, July 30, 2008 CW, Community Member, asks

Q: how long does it take for wellbutrin to get out of your system?

If I took a drug test for employment how long would i need to be

off this med before it doesn't show up?

Answer This
Answers (1)
pat, Community Member
1/29/09 3:54pm
How long does it take wellbutrin to get out of your system once you stop taking it, and is the time the same as for Paxil? Reply
Dr. Tanase, Community Member
2/ 2/11 5:59pm

Wellbutrin is not an SSRI, yet still effects it in a different way. If you stop cold turkey your body would completely eliminate it after a week. 3 days for the phychological and 4 days for the toxins to be completely removed.

Hope this helps


Dr. Tanase

 

 

Reply
Deanna Williams, Community Member
2/29/12 2:38pm

I have been on Wellbutrin for the last 6 yrs from 150mg to 300mg and back to 150mg.  Around this same time, I had my 3rd child and also starting having "episodes -seizure like".  My new neurologist suggested the Wellbutrin my be the cause of this "episodes" as based on all my prev tests seizures could not be determined.  My psych has weaned my off the Wellbutrin and I have been off of it completely for almost a week but I have noticed an increase in anxiety.  Would it take longer for the medicine to leave my system than a week as you stated above?

 

Thank you so for your time!

 

Reply
lookingforhope, Community Member
8/30/12 7:44pm

OMG I have been suffering for over a year with hair loss and seizure type episodes. Have ended up in ER's with my clothes being cut off and IV's put in. I am so glad to see your post. I have a appoinment with Neurologist in Oct. Would really like to hear if you are better or if you have found out what has caused your epiosodes for sure. Would be very inerested in knowing what happens during these to know if we are going through the same thing. Have stopped taking Wellbutrin a few days ago when my gynocologist ran every test and told me female hormones do not cause hair loss so that only left one thing, the Wellbutrin I have been taking for Chronic Fatigue.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By CW, Community Member— Last Modified: 02/19/14, First Published: 07/30/08